Dismiss Notice
Welcome! Please read this announcement regarding the new Forums: Click Here"

Anyone know when the hairloss kicks in after taking meds?

Discussion in 'Medications that can cause Hair Loss' started by GoodYear, Mar 19, 2008.

  1. GoodYear

    GoodYear Guest

    Hi,

    In several other posts you can read my battle with the meds I am taken against Rheumatic Artritis. I am taking sulfazalasine for it and for 7 weeks now. My docs (my rheuma doctor and my derm) say it does not cause hairloss. Some reports on the internet do (and then it is rare).

    But, when you take meds that can cause hairloss: when do you know? I am so confused about it, because I noticed some strange sheds with me (like; in the afternoon all of a sudden a lot of hair and it stays on that day). I already asked this question before, but I did not get a straight answer of it, and that was probably because I was not so clear from me I was asking that..

    I know there is something like: 2-4 months, but does anyone know how it works with meds?
    Could it be earlier? Or later? Is it just climbing up the hairloss, or is it just all of a sudden?

    Maybe some experiences also?
     
  2. Angela75

    Angela75 Senior Member

    Joined:
    Nov 20, 2007
    Messages:
    1,062
    Likes Received:
    4
    Dislikes Received:
    0
    I wish I had an answer for you... but i don't :( I would think that first the meds would need to take time to build up in your system, and then it could cause a shed a few weeks after it reaches a certain point? Maybe? I really don't know :( Hopefully, someone who DOES know will chime in....
     
  3. alicat

    alicat Guest

    I've heard anywhere from 2-4 months, like you.
     
  4. Blue Bird

    Blue Bird Guest

    MY nails (and hair) have been shit since being on Diane 35 and Finasteride. WHy would this happen???
     
  5. GoodYear

    GoodYear Guest

    Unfortunately I do know now:
    It started just a little after 6 weeks after starting meds and it really was going up after 8 weeks.
    So, that is my own answer now to my question.
     

Share This Page